MathSciNet Relay Station
MathSciNet bibliographic data
MR286157 (44 #3371) 60.30
Ibragimov, I. A.; Maslova, N. B. The mean number of real zeros of random polynomials. I. Coefficients with zero mean. (Russian) Teor. Verojatnost. i Primenen. 16 1971 229–248.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement